High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Common Fixed Point Theorem for a Pair of Compatible Selfmaps of a D*-Metric Space


Dr. M. Ramana Reddy , Sreenidhi Institute of Science and technology, Hyderabad


D*-Metric Space, Contractive Modulus


The purpose of this paper is to establish a common fixed point theorem for a pair of compatible self-maps of a D*-metric space using the contractive modulus and deduce corresponding results for metric spaces.

Other Details

Paper ID: IJSRDV4I110095
Published in: Volume : 4, Issue : 11
Publication Date: 01/02/2017
Page(s): 134-136

Article Preview

Download Article